数学季刊 ›› 2000, Vol. 15 ›› Issue (1): 78-83.

• • 上一篇    下一篇

一类非线性中立型时滞差分方程的振动性

  

  1. 娄底师范高等专科学校数学系 湖南娄底417000 
  • 收稿日期:1999-04-14 出版日期:2000-03-30 发布日期:2024-08-26
  • 作者简介:JIANG Jian-chu(1963-),male,native of Shaodong,Hunan,associate professor of Loudi Teacher's College, M.S.D.,engages in differential and difference equation,dynamic system

Oscillatory Criteria for Nonlinear Delay Difference Equations  with Variable  Coefficient 

  1. 娄底师范高等专科学校数学系 湖南娄底417000 
  • Received:1999-04-14 Online:2000-03-30 Published:2024-08-26
  • About author:JIANG Jian-chu(1963-),male,native of Shaodong,Hunan,associate professor of Loudi Teacher's College, M.S.D.,engages in differential and difference equation,dynamic system

摘要: 考虑变形数中立型时滞差分方程建立了此方程所有解振动的一个充分条件.

关键词: 非线性, 中立型差分方程, 振动,  ,

Abstract: 考虑变形数中立型时滞差分方程建立了此方程所有解振动的一个充分条件.

Key words: 非线性, 中立型差分方程, 振动,  ,

中图分类号: